# SDR UALA2012111606624

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 51,641 hours, 20,553 cycles
- Engine: Iae V2527A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Shrader Valve
- Condition: Loose
- Location: Hyd Reservoir
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID ON BOTTOM OF FUSELAGE BEHIND BOTH MAIN GEAR DOORS AND AFT.  FOUND SHREADER VALVE LOOSE ON BOTTOM OF RESERVOIR.  TIGHTENED VALVE, NO NEW LEAKS.
